# SDR REXA2024103001230

- Difficulty date: September 17, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035325005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR SILL IS CORRODED ALONG ENTIRE LENGTH.        REMOVED AND REPLACED AFT CARGO DOOR FLOOR SILL IAW CRJ900 SRM 51-42-13-001-001-A01 SRM 51-42-06-001-001-A01 SRM 51-42-21-001-001-A01 SRM 51-42-15-001-001-A01
